# SDR DL73S961296

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315DL
- Make and model: Boeing 737232
- Aircraft serial: 23087
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 6545410224
- Condition: Cracked
- Location: Bs 662
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BL ZERO FLOOR BEAM OF THE WING CENTER SECTION IS CRACKED AT STA 662.  NO CRACKS WERE FOUND IN THE WEB.  THE CRACK IS TYPICAL PER BOEING SERVICE BULLETIN 737-57-1210.
